# SDR CALA2023081402505

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 83,136 hours, 16,990 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Access Door
- Part number: 311T3065126
- Condition: Missing
- Location: Rt Nacelle Strut
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING ETOPS PDSC, FOUND #2 ENGINE RT SIDE STRUT ACCESS DOOR 446BR MISSING. LOCATION PIC ADDED. CDL 54D REQUESTED. DEFERRED IAW CDL 54D.  MISSING INSTALLED NEW #2 ENGINE RT SIDE STRUT ACCESS DOOR PANEL 446BR PER AMM 20-11-00 AND AIPC 54-53-01-17 ITEM 647.
